Careway Paracetamol 500mg Caplets, 32 Caplets


Used to relieve pain and reduce high temperatures. Paracetamol Caplets is for children over 10 years of age and adults


£0.79

Qty:
Compare
Used to relieve pain and reduce high temperatures. Paracetamol Caplets is for children over 10 years of age and adults

Careway Paracetamol 500mg Caplets, 32 Caplets

What this medicine is for

Careway Paracetamol 500mg Caplets contains Paracetamol which belongs to a group of medicines called analgesics and antipyretics, which act to relieve mild to moderate pain and reduce fever.

It can be used to relieve headaches, including migraine and tension headache, neuralgia, toothache, sore throat, period pain, rheumatic aches and pains, fever and the symptoms of colds and flu.

Used to relieve pain and reduce high temperatures. Paracetamol Caplets Are for children over 10 years of age and adults, For the treatment of mild or moderate pain and feverishness associated with toothache, headache, earache, sore throat, post-immunization fever, colds and flu and other aches and pains

Used to relieve pain and reduce high temperatures. Paracetamol Caplets is for children over 10 years of age and adults

Click here to Find out more about Paracetamol

Brand

Careway

Brand

How To Use

How to take this medicine

Check the foil is not broken before use. If it is, do not take that caplet.

Adults, the elderly and children 16 years and over: Take one to two caplets every 4 to 6 hours, if you need to. Don’t take more than 8 caplets in any 24 hours.

Children of 10 to 15 years: Take one caplet every 4 to 6 hours, if you need to. Don’t take more than 4 caplets in any 24 hours.

Do not take more often than every 4 hours.

Swallow each caplet with water.

The break-line is only there to help you break the tablet if you have difficulty swallowing it whole.

Do not give to children under 10 years of age.

Do not give to children for more than 3 days, unless your doctor tells you to.

Do not take more than the amount recommended above.

If you do not get better, talk to your doctor.

If you take too many caplets: Talk to a doctor at once if you take too much of this medicine even if you feel well. This is because too much paracetamol can cause delayed, serious liver damage.

Go to your nearest hospital casualty department. Take your medicine and this leaflet with you.

Delivery Options

Delivery options

All deliveries are subject to the availability of the product and product sale conditions been met.

Order & Collect
Free next-day collection from In-Store

UK Delivery

Standard Delivery within the UK £3.50 Delivery time 3-4 days
First Class Delivery within the UK £5.90 Delivery time 1-2 days
Priority Delivery within the UK £7.10. Next day delivery by 1pm. Order must be placed by 1pm. Priority delivery is only available Monday to Thursday.

Europe Delivery

Standard Delivery within EEC from £12.50 Delivery time up to 5 days depending on the local delivery service within your country.
Expedited Delivery within EEC £39.50 Delivery time 2 days. Delivery by DHL, UPS or TNT.

Rest of the World

Standard Delivery Rest of the World from £16.10 Delivery Time 10 – 15 Days
Expedited Delivery Rest of the World £55.09 Delivery 5 days. Delivery service by DHL, TNT or UPS

For more information see our Shipping Policy or view our Return policy.

Product Details

Before you take this medicine

This medicine can be taken by adults and children aged 10 years and over. However, some people should not take this medicine or should seek the advice of their pharmacist or doctor first.

Do not take:

  • If you are allergic to paracetamol or any of the other ingredients

Tell your doctor before you take this medicine if you:

  • Are suffering from liver problems including liver problems due to excessive alcohol consumption
  • Suffer from Gilbert’s syndrome (mild jaundice)
  • Are suffering from kidney problems
  • Are suffering from dehydration and chronic malnutrition
  • Suffer from asthma and are sensitive to aspirin
  • Are taking any other paracetamol containing medicines
  • Have a fever that does not improve after taking this medicine
  • Have glucose-6-phosphate dehydrogenase deficiency (enzyme deficiency)
  • Have hemolytic anemia (abnormal breakdown of red blood cells)

Other medicines and Paracetamol Caplets

Tell your doctor or pharmacist if you are taking, have recently taken or might take any other medicines.

The following medicines can affect paracetamol:

  • Blood thinning drugs (anti-coagulants e.g. warfarin). The effect of anti-coagulants may be increased by prolonged regular use of paracetamol with an increased risk of bleeding, however occasional doses have no significant effect
  • Colestyramine to lower blood cholesterol
  • Metoclopramide and domperidone (to treat nausea and vomiting)
  • Probenecid (medicine used to treat high levels of uric acid in the blood stream (gout))
  • Medicine to treat fever or mild pain (aspirin, salicyamide)
  • Barbiturates and tricyclic antidepressants (to treat depression)
  • Medicines used to treat epilepsy (lamotrigine)
  • Medicines to treat tuberculosis (isoniazid)

Effects of paracetamol on laboratory tests

Uric acid and blood sugar tests may be affected.

Paracetamol Caplets with food and drink

This medicine may be taken with or without food. Alcohol should not be used during the treatment with Paracetamol.

Pregnancy, breast-feeding and fertility

If you are pregnant or breast-feeding, think you may be pregnant or are planning to have a baby, ask your doctor or pharmacist for advice before taking this medicine.

If necessary, paracetamol can be used during pregnancy. You should use the lowest possible dose that reduces your pain and/or your fever and use it for the shortest time possible. Contact your doctor or midwife if the pain and/or fever are not reduced or if you need to take the medicine more often.

Small amounts of paracetamol pass into breast milk. This medicine may be taken, as instructed in the section ‘How to take this medicine’, by mothers who are breastfeeding.

Driving and using machines

Paracetamol is not known to cause any effects on the ability to drive and use machines.

Paracetamol Caplets contain sodium metabisulfite

  • Paracetamol caplets contain sodium metabisulfite which may rarely cause severe hypersensitivity reactions and bronchospasm (breathing difficulties).

Side Effects

Possible side effects

Like all medicines, paracetamol can cause side effects, although not everybody gets them.

  • very rare cases of serious skin reactions have been reported
  • accumulation of fluid in the larynx including an itchy rash, throat swelling (severe allergic reaction)
  • swelling on the face, mouth, hands (angioedema)

You should stop taking this medicine and see your doctor immediately if you experience symptoms like:

  • serious skin disease causing rash, skin peeling and sores
  • severe blistering and peeling of the skin

 

Rare (may affect up to 1 in 1,000 people):

Oedema (abnormal accumulation of fluid under the skin), abnormal vision, simple skin rash or urticaria (dark red rash on the skin), haemorrhage (bleeding), abdominal pain, diarrhoea, nausea, vomiting, dizziness, fever, reduction of irritability or agitation (sedation), platelet disorders (clotting disorders), stem cell disorders (disorders of the blood forming cell in the bone marrow), abnormal liver function, liver failure, hepatic necrosis (death of liver cells), jaundice, overdose and poisoning, tremor, headache, depression, confusion, hallucinations, sweating, pruritus (itching), feeling lousy (malaise).

Very rare (may affect up to 1 in 10,000 people): hepatotoxicity (damage caused to the liver), thrombocytopenia (reduction in blood platelets, which increases the risk of bleeding or bruising), leucopenia (frequent infections due to poorly functioning white blood cells or decrease in white blood cells), neutropenia (reduced neutrophil count in blood), agranulocytosis (severe decrease in white blood cells which may lead to severe infections), hemolytic anemia (abnormal breakdown of red blood cells, which may cause weakness or pale skin), hypoglycemia (low levels of glucose in the blood), cloudy urine and kidney disorders.

Other adverse reactions of paracetamol whose frequency cannot be estimated from available data are: anaemia (decrease in red blood cells), problems with the way your kidneys work (kidney alteration), problems with the way your liver works (liver alteration), haematuria (blood in urine), anuresis (inability to urinate), gastrointestinal effects, vertigo. There have been cases of difficulty breathing, wheezing, coughing, and shortness of breath with paracetamol, but these are more likely in asthmatics sensitive to aspirin or other NSAIDs such as ibuprofen.

Reporting of side effects

If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this leaflet. You can also report side effects directly via the Yellow Card Scheme at: ww.mhra.gov.uk/yellowcard or search for MHRA Yellow Pages in the Google Play or Apple App Store. By reporting side effects you can help provide more information on the safety of this medicine.

Ingredients

What is in this medicine

Each tablet contains Paracetamol 500 mg, which is the active ingredient.

As well as the active ingredient, the tablets also contain pregelatinised maize starch, sodium metabisulfite (E223), magnesium stearate.

How to store

Do not store above 25°C.

Store in the original package in order to protect from moisture.

Keep this medicine in a safe place out of the sight and reach of children, preferably in a locked cupboard.

Use by the date on the end flap of the carton.

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Questions and answers of the customers

There are no questions yet, be the first to ask something for this product.

Other Products From This Seller